A Nonsmooth Morse-Sard Theorem for Subanalytic Functions

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2006) A Nonsmooth Morse-Sard Theorem for Subanalytic Functions. Journal of Mathematical Analysis and Applications, 321 (2). pp. 729-740.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/23259
Item Type: Article
Language: English
Date: September 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:02
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23259
URI: http://publications.ut-capitole.fr/id/eprint/3433

Actions (login required)

View Item View Item